# SDR QXEA200603241

- Difficulty date: December 19, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 13,646 hours, 9,939 cycles
- Engine: Ge CF348C1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 412T02P02
- Part serial: AMP039AE
- Condition: Leaking
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SMF - FLIGHT 2526, FUEL LEAKING FROM THE LEFT ENGINE WITH THE BOOST PUMPS ON.  MAINTENANCE FOUND THE MASTER VG ACTUATOR LEAKING.  REPLACED ACTUATOR IAW AMM 75-30-01-000-801-A01.  OPERATIONAL CHECKS GOOD, AIRCRAFT RETURNED TO SERVICE.
